# SDR AALA20070032

- Difficulty date: January 6, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Sparks
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR  INFLIGHT T116/06JAN - DURING CLIMB FROM JFK FLIGHT ATTENDANT REPORTED SPARKING UNDER NUMBER 17 COFFEEMAKER IN AFT GALLEY WHEN TURNED ON.  PULLED CIRCUIT BREAKER AS PRECAUTION.  NO FAULTS FOUND ON AIRCRAFT WIRING TO COFFEEMAKER NUMBER 17 IN AFT GALLEY.  REPLACED COFFEEMAKER NUMBER 17 IN AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
